# SDR DALA2025082806373

- Difficulty date: August 24, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 103,020 hours, 47,579 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR WILL NOT ARM AT DEPARTURE.   PERFORMED ADJUSTMENT OF GIRT BAR FWD BRACKET REF B757 AMM 52-11. PERFORMED GIRT BAR MECHANISM SYS TEST REF B757 AMM 52-11. ALL CKS GOOD. (1161539)
